# SDR REXA2021100500784

- Difficulty date: October 2, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- Aircraft time: 32,495 hours, 30,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131ASMI
- Part serial: 8894
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"EMERGENCY FLOOR LIGHT AFT INOP
"R/R #4 BATTERY PACK EMERGENCY IAW AMM 33-51-04 OPS CHECK GOOD AT AT THIS TIME.
